# SDR ASAA2019041658996

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,358 hours, 13,277 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D3LD
- Condition: Degraded
- Location: Mode
- Part time: 42,492 hours, 15,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFCS MODE CONTROL PANEL VERTICAL SPEED WINDOW LCD DEGRADED AND LAST TWO DIGITS HARD TO READ. GROUNDED - YES. REMOVED AND REPLACED DFCS MCP PER B737-800 AMM 22-11-34-000-801/AMM 22-11-34-400-801. PERFORMED DFCS GROUP #32 (MCP LRU REPLACEMENT) TEST PER AMM 22-11-34-740-801 AND DFCS GROUP #49 (LAND VERIFY) TEST PER AMM 22-11-00-700-801 - ALL TESTS PASS.
